# SDR QXEA2015031900145

- Difficulty date: March 19, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 28,359 hours, 29,221 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: 304814803
- Condition: Malfunctioned
- Location: Engine Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTERMITTENT NO OIL TEMP NR 2 INDICATION DURING START AND SHUTDOWN.  RETURN TO FIELD. LANDING UNEVENTFUL.  INTERROGATED CDS.  FAULT CODE 781.  CLEARED FAULT CODE.  REPLACED NR 2 MOT SENSOR IAW AMM 79-32-01-000-801 AND 79-32-01-400-801.  FUNCTIONAL TESTS GOOD IAW AMM 79-32-01-720-801. RAN NR 2 ENGINE TWICE AND NO FAULT CODES RETURNED. SYSTEM CHECKS GOOD.  RETURNED TO SERVICE.
